Skip to Content
Genexa Clean Day + Night Cold & Flu Relief, Max Strength, Dye Free, 0% Artificial Additives, Acetaminophen Fever Reducer, Cough Suppressant, Antihistamine, Organic Blueberry Flavor, 12 fl oz (2 Pack)

Price:

26.20 €


Genexa Clean Day + Night Cold & Flu Relief, Max Strength, Dye Free, 0% Artificial Additives, Acetaminophen Fever Reducer, Cough Suppressant, Antihistamine, Organic Blueberry Flavor, 12 fl oz (2 Pack)

https://nutricity.cy/shop/brsrmbqdof5refa2-genexa-clean-day-night-cold-flu-relief-max-strength-dye-free-0-artificial-additives-acetaminophen-fever-reducer-cough-suppressant-antihistamine-organic-blueberry-flavor-12-fl-oz-2-pack-40134 https://nutricity.cy/web/image/product.template/40134/image_1920?unique=44f97b7
(0 review)
13 sold in last 24 hours

Stock Expiry Date: 20-09-2027

Made in the USA
100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • [Daytime Cold & Flu Support]: Genexa Daytime Medicine for Cold & Flu, with 650mg acetaminophen and dextromethorphan HBr per 20mL, helps manage common symptoms such as elevated temperature, minor aches, and discomfort related to colds and flu, including occasional cough.
  • [Nighttime Cold & Flu Support]: Genexa Nighttime Medicine is formulated to help manage symptoms such as discomfort, elevated temperature, sneezing, runny nose, and occasional cough, assisting with restful sleep. It contains acetaminophen 650mg, dextromethorphan HBr 30mg, and doxylamine succinate 12.5mg per 20mL.
  • [Convenient Liquid with Pleasant Blueberry Flavor]: Genexa Severe Daytime + Nighttime Cold & Flu Combo Pack comes in a dye-free, ibuprofen-free, and aspirin-free liquid oral suspension with a pleasant organic blueberry flavor for easy administration.
  • [Ingredients You Want]: No artificial sweeteners, artificial preservatives, artificial dyes, parabens, common allergens, or artificial flavors. Certified gluten-free & non-GMO.
  • [Pure and Simple Medicine]: Genexa Daytime & Nighttime Severe Cold & Flu Combo Pack features active ingredients like acetaminophen and dextromethorphan HBr in the Daytime formula and additional doxylamine succinate in the Nighttime formula. Both are free from artificial preservatives, dyes, and common allergens, providing a straightforward option for symptom management.

26.20 € 26.2 EUR 26.20 € Tax Included

Not Available For Sale

(2.18 € / fl oz (US))
2 people are viewing this right now

Displayed price includes all duties & taxes.

  • Brand
  • Flavor
  • Unit Count
  • Item Form
  • Number Of Items
  • Manufacturer
  • Product Type
  • Material Type Free
  • Active Ingredients
  • Upc
  • Target Audience
  • Brand Name
  • Age Range Description

This combination does not exist.

Contact Us
Cold & Flu Relief
Active Ingredients Acetaminophen 650 Mg, Dextromethorphan Hbr 30 Mg, Doxylamine Succinate 12.5mg, Diphenhydramine HCl USP 2 mg, Guaifenesin USP 100 mg
Brand Genexa
Flavor Organic Blueberry
Unit Count 12 Fluid Ounces
Item Form Liquid
Number Of Items 1
Manufacturer Genexa
Product Type Cold & Flu Relief
Material Type Free Artificial Dye Free
Upc 850015736643
Target Audience Unisex-Adults
Brand Name Genexa
Age Range Description Adult
  • Buy Four or More Offer

    5% off when you buy 4 or more.

  • Next Purchase Offer
    Get 5% off your next purchase.
  • Ships From(Cyprus)
    Orders are processed and shipped from Brooklyn, USA.

  • Delivery Offer(Cyprus)
    Enjoy free delivery on orders above 200€.
Delivery Detail
Estimate delivery times: 12-26 days (International).
3-6 days (Domestic)
Safe Checkout
Guaranteed Safe Checkout
Return Policy

30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.

Free Return Pickup
Free return pickup available
We’ll handle returns from your doorstep at no extra cost.
SKU
BRSRMBQDOF5REFA2
Category
Health Care , Over-the-Counter Medication , Cough & Cold , Cold & Flu Relief
Barcode
850015736643
Tags

 

Genexa Cold & Flu Daytime + Nighttime is a convenient day-and-night value pack containing two formulas designed to support you through cold and flu symptoms, day or night, without artificial dyes, sweeteners, preservatives, parabens, or common allergens. Genexa Daytime Cold & Flu is formulated to help manage common symptoms such as discomfort, elevated temperature, and occasional cough, helping you feel more at ease during the day. This daytime formula contains 650mg of acetaminophen and 20mg of dextromethorphan HBr per 20mL. Genexa Nighttime Cold & Flu is designed to provide support for symptoms like discomfort, elevated temperature, sneezing, runny nose, and occasional cough, helping you rest more comfortably at night. This nighttime formula contains 650mg of acetaminophen, 30mg of dextromethorphan HBr, and 12.5mg of doxylamine succinate per 20mL. Both oral suspensions have a delicious organic blueberry flavor and are suitable for adults and children 12 years and older when used as directed.

Important information

Safety Information

Do not exceed recommended dose. Keep out of reach of children. If ingested, seek medical attention immediately.

Directions

Shake well before use. Daytime: Take 20mL (1/4 cup) for temporary relief of symptoms such as elevated temperature, minor aches, and discomfort related to colds and flu, including occasional cough. Nighttime: Take 20mL (1/4 cup) for temporary relief of symptoms such as discomfort, elevated temperature, sneezing, runny nose, and occasional cough, assisting with restful sleep. Do not exceed 20mL (1/4 cup) in 24 hours. Not for use by children under 12 years of age. Keep out of reach of children. Do not use if you are allergic to any of the ingredients. Always shake well before using. Consult a doctor if symptoms persist for more than 7 days or if you have a fever that is 103°F (39.4°C) or higher.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Package Dimensions

5.83 x 5.28 x 1.42 inches; 1.25 Pounds

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Disclaimer
Dietary supplements are not medicines. Products sold on this website are not intended to diagnose, treat, cure, or prevent any disease. If you have a medical condition then always consult a qualified healthcare professional before use. Individual results may vary. By placing an order, you agree to comply with your country’s import regulations. We cover applicable duties and taxes where stated.